# SDR 2023F00115

- Difficulty date: April 17, 2023
- Submitted: April 19, 2023
- Operation: General aviation
- Aircraft: N935PH
- Make and model: Skrsky S92A
- Aircraft serial: 920178
- Aircraft time: 9,281 hours, 9,260 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Heat Exchanger
- Part number: 9265004900102
- Part serial: B44000253
- Condition: Failed
- Location: #1 Hydraulic Sys
- Part time: 4,549 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RETURNING TO GALVESTON AFTER OPS CHECK FLIGHT, #2 HYDRAULIC SYSTEM BLED OUT AND FAILED
(#1 HEAT EXCHANGER WELD CRACKED AND DUMPED ALL FLUID FROM #2 HYDRAULIC PUMP)
